It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 60 for tricor and lipitor and muscle pain. (0.013 seconds)


... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)
... I had serious, chronic muscle pain and weakness after 7 years of no symptoms on Lipitor. ... (7 replies)
... I had been on Lipitor for about 6 years when my doctor put me on Tricor also. ... (6 replies)

... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... You absolutely need to be on statins.. And definitely stick with the dietary changes. ... (16 replies)
... I took provachol with zetia..as my dr freaked out with my cholesterol being 376...I freakd also and mine is hereditary. ... (12 replies)
... er taken Tricor. I am taking the famous lipitor. The doctor put me on 20mg. because my cholesterol was 304. After I took it for two months I started having a bad pain in my shoulder. So, I did some studying on it and it said it can cause muscle pain. I had an xray and it showed arthritis. ... (1 replies)
... have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. For me, having started combination therapy with Tricor seemed to be what put me over the edge. ... (26 replies)
... Took Tricor for 4 years. It was ok at first,but then, I started to feel tired quite often. ... (14 replies)
... Taking statins and tricor at the same time is generally considered poor practice and is advised against . This combo can cause major problems in some people, below is the warning. ... (6 replies)
Lipitor and tricor
Sep 27, 2004
... was taking lipitor but choose to stop against dr. wishes was having severe muscle pain , weakness and fatique even though blood work on muscle test was fine. had a another blood test after a month off a lipitor cholesetrol 299 triglycereides 273 ldl 182 hdl 62 feel better but numbers to high now dr. ... (24 replies)
... The chances of muscle problems on this combination is several times greater than when on Lipitor or Tricor alone. The chances are still remote that you will develope problems, but you should be aware of the symptoms to watch for just in case. ... (6 replies)
... I was on Lipitor for over 7 years before I had my bout with severe muscle aches. ... (3 replies)
... Your doctor will probably tell you it has nothing to do with the Lipitor. My recommendation is to stay off Lipitor for a month and see if the pain subsides. If it does, it is probably statin related. ... (3 replies)
... Whats the matter with these doctors , mixing statins and fenofibrates is a no no . You are just asking for trouble . They specifically warn against even in the warnings. ... (7 replies)
... Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. ... (29 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... induced muscle problems. For me full recovery took 1.5 years after I stopped the medicines. ... (14 replies)
... I personally had a serious problem when my doctor added Tricor to my Lipitor regimen. In about a month I started having serious muscle aches and profound weakness. ... (7 replies)
... years when I had my bought with chronic muscle pain and weakness. ... (14 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 08:47 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!